# SDR 2001UALA02451

- Difficulty date: December 22, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 38,007 hours, 14,396 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT DOOR LOWER AFT CORNER AND LOWER CENTER SECTION OF SEAL DEPRESSERS HAD DEEP GOUGES.  MAJOR REPAIR ACCOMPLISHED.  REMOVED LOWER CENTER AND AFT CORNER SEAL DEPRESSOR AND INSTALLED NEW PARTS.
